# SDR QXEA2017070300442

- Difficulty date: June 21, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 38,046 hours, 39,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 668-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 9 FROM BS 668 TO 782 WAS FOUND CORRODED BEYOND LIMITS.  REPLACED THE SEAT TRACK IAW SRM 51-42-05, AND 51-40-15.
